Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Sep 22, 2011, 2:49 PM EDT for Cherokee County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 22, 2011, 2:49 PM EDT (18:49 UTC)
- Expired
- Sep 22, 2011, 3:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Cherokee County, GA
The radar
The Atlanta radar (KFFC), 105 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1248 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
720 WWUS82 KFFC 221849 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 249 PM EDT THU SEP 22 2011 GAZ020-021-221915- 249 PM EDT THU SEP 22 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS IN BARTOW AND CHEROKEE COUNTIES UNTIL 315 PM EDT... AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF LAKE ARROWHEAD...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS BARTOW AND CHEROKEE COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SUTALLEE AND LAKE ARROWHEAD. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING. && LAT...LON 3440 8461 3422 8456 3422 8472 3428 8475 TIME...MOT...LOC 1849Z 253DEG 10KT 3428 8469 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 22, 1:50 PM EDT, 59 minutes earlier.
Area forecast discussion, Sep 22, 1:50 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 150 PM EDT THU SEP 22 2011 .PREV DISCUSSION... /ISSUED 1001 AM EDT THU SEP 22 2011/ UPDATE... CONTINUED HIGH POPS ACROSS CENTRAL AND A LARGE PORTION OF N GA BUMPING UP THE FAR SE CWA TO 80 PERCENT FOR THE AFTERNOON. SHOWERS PREDOMINATING WITH HEAVY RAIN POTENTIAL BUT STILL THE CHANCE FOR THUNDERSTORMS ANYWHERE AS A MOIST AIRMASS WITH GULF MOISTURE CONTINUES. BDL PREV DISCUSSION... /ISSUED 730 AM EDT THU SEP 22 2011/ .HIGH RAIN CHANCES TODAY TO GIVE WAY TO A DRIER WEEKEND... SHORT TERM /TODAY THROUGH SATURDAY/... LATEST MSAS ANALYSIS SHOWS A SUBTLE INVERTED TROUGH EXTENDING FROM THE GULF COAST THROUGH MUCH OF WESTERN ALABAMA. THE DEVELOPMENT OF THIS FEATURE HAS ALLOWED FOR A RICH TROPICAL FETCH INTO THE LOCAL AREA WITH UNSEASONABLY HIGH DEWPOINTS IN THE LOWER 70S FOR MUCH OF THE SOUTHERN TIER. AT THE MID AND UPPER LEVELS...A SUBSTANTIAL SHORTWAVE KINK IN THE FLOW HAS DEVELOPED OVER SW GEORGIA AND THE PANHANDLE OF FLORIDA AND IS MOVING NORTHEAST. THIS ALONG WITH ONGOING ISENTROPIC PROCESSES HAS ALLOWED FOR WIDESPREAD PRECIP DEVELOPMENT...ALTHOUGH ONLY SCT CELLS ARE PRODUCING MODERATE TO HEAVY RAINFALL. WHERE IT IS RAINING HEAVILY...THERE IS DEFINITELY A TRAINING ASPECT TO THE ACTIVITY AND WILL NEED TO WATCH FOR FLOODING ISSUES THROUGH THE EARLY MORNING HOURS EVEN THOUGH THE RAIN WILL BE WELCOMED FOR MOST SITES, FOR TODAY...AS SHORTWAVE MOVES NE...EXPECT PRECIP SHIELD TO CONTINUE BUILDING BACK WESTWARD OVER THE FORECAST AREA WITH MORE LIGHT TO MODERATE RAIN WITH EMBEDDED THUNDERSTORMS DEVELOPING. THERE IS INDICATED IN THE MODELS AN AREA OF ENHANCED LIFT TO DEVELOP LATE TODAY OVER NORTH GA. WOULD EXPECT THIS AREA WILL NEED TO BE MONITORED FOR FLOODING POTENTIAL AS SETUP WILL REMAIN CONDUCIVE FOR SOME TRAINING ECHOS. THIS AREA SHOULD BE SHORT LIVED HOWEVER AS MODELS INDICATE OMEGA MAXIMA LIFTING OUT OF THE AREA BY 06Z FRIDAY. A BRIEF RESPITE THU NIGHT BEFORE COLD POOL APPROACHES THE AREA FRIDAY AFTERNOON. MODELS DIFFER ON HOW MUCH MOISTURE AXIS SHIFTS EAST OF THE AREA BUT AT THIS POINT FAVOR THE GFS WITH A MORE PROGRESSIVE SOLUTION OF CLEARING THINGS OUT FROM NW TO SE. THERE ARE STILL INDICATIONS OF SECONDARY DEVELOPMENT ALONG ACTUAL FRONT FRIDAY AFTERNOON AND CONSEQUENTLY WILL KEEP CHANCE POPS IN THROUGH THE AFTERNOON HOURS. LARGE SCALE EAST COAST TROUGH WILL KEEP ACTIVITY SE OF THE AREA FOR SATURDAY WITH MINIMAL POPS IF ANY EXPECTED. COULD STILL SEE A FEW INSTABILITY BASED SHOWERS OR STORMS DEVELOP DUE TO COLD POOL PROXIMITY TO THE NORTH BUT CHANCES WILL BE LOW. LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...SURFACE REFLECTION OF DEEP UPPER LOW EVENTUALLY DEVELOPS OVER THE GREAT LAKES AND DRAGS AND FRONTAL BOUNDARY INTO THE LOCAL AREA PER GFS. ECMWF HAS NO SUCH FEATURE. REGARDLESS...RAIN CHANCES ASSOCIATED WITH FEATURE WOULD BE QUITE LOW AND HAVE JUST INDICATED SLIGHT CHANCE POPS FOR NOW. 23 .AVIATION... 18Z UPDATE... MVFR AND VFR CONDITIONS SHOULD BE THE NORM FOR THE PERIOD TONIGHT. DEPENDING ON THE AMOUNT OF PRECIP WE GET...MAY NEED TO MOVE MOST OF THE TAF SITES TO IFR OR LIFR CEILINGS TOMORROW MORNING. AS OF NOW...WILL LEAVE ALL SITES EXCEPT FOR AHN IN LOW MVFR TOMORROW MORNING. ALSO OF CONCERN IS THE CHANCE FOR TS. IT LOOKS LIKE ALL TAF SITES MAY SEE SHRA...AND SOME MAY SEE TSRA THIS AFTERNOON THROUGH MID MORNING. WILL NEED TO MONITOR FOR POSSIBLE TEMPOS. //ATL CONFIDENCE...18Z UPDATE... LOW CONFIDENCE ON THE CEILINGS AND VISBYS FOR TOMORROW MORNING. MEDIUM CONFIDENCE OF TS AND RA AFFECTING TAF SITES AND HIGH CONFIDENCE ON ALL OTHER ELEMENTS. 26 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 81 66 82 62 / 90 70 40 30 ATLANTA 81 68 79 60 / 90 60 30 30 BLAIRSVILLE 76 62 73 52 / 60 70 30 20 CARTERSVILLE 81 64 77 55 / 60 60 30 20 COLUMBUS 82 69 84 64 / 80 50 40 30 GAINESVILLE 79 66 77 59 / 90 70 30 30 MACON 84 66 85 63 / 90 50 50 40 ROME 82 65 77 55 / 40 50 30 10 PEACHTREE CITY 80 63 80 56 / 90 60 40 30 VIDALIA 86 68 86 66 / 80 50 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 26
Hazardous weather outlook, Sep 22, 4:54 AM EDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 454 AM EDT THU SEP 22 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 454 AM EDT THU SEP 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED TODAY AND TONIGHT. .SYNOPSIS... A STALLED UPPER TROUGH AND SURFACE BOUNDARY EXTENDED ACROSS SOUTHEAST GEORGIA INTO THE CAROLINAS. A DEEPENING UPPER TROUGH WAS DIGGING INTO THE CENTRAL U.S...WITH AN ASSOCIATED STRONG COLD FRONT. THE UPPER TROUGH ACROSS SOUTHEAST GEORGIA WILL MOVE LITTLE THROUGH FRIDAY...AWAITING THE ARRIVAL OF THE SYSTEM FROM THE NORTHWEST LATER ON FRIDAY TO FINALLY MOVE IT EASTWARD OUT OF THE STATE. .PRIMARY HAZARDS... THE PRIMARY HAZARD TODAY WILL BE LOCALLY HEAVY RAINFALL THAT MAY RESULT IN AREAS OF LOCALIZED FLOODING OR FLASH FLOODING. IN ADDITION... OCCASIONAL CLOUD-TO-GROUND LIGHTNING WILL BE A HAZARD WITH ANY THUNDERSTORMS. THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT...BUT ARE EXPECTED TO BE MOST NUMEROUS ACROSS THE SOUTHEAST HALF OF THE STATE. .DISCUSSION... A STALLED UPPER TROUGH AND ASSOCIATED WEAK SURFACE TROUGH REMAINED ACROSS CENTRAL AND EAST CENTRAL GEORGIA...DELINEATING VERY MOIST TROPICAL AIR WITH DEWPOINTS IN THE 70S FROM SLIGHTLY DRIER AIR TO THE NORTHWEST...WHERE DEWPOINTS WERE IN THE MID TO UPPER 60S. BROAD SOUTHWEST FLOW ALOFT WAS PROVIDING AN AMPLE LIFTING MECHANISM FOR THE WARM...MOIST AIR RESULTING IN WIDESPREAD SHOWERS AND THUNDERSTORMS EARLY THIS MORNING. THIS PATTERN IS EXPECTED TO CONTINUE THROUGH TONIGHT. MEANWHILE...A MUCH STRONGER UPPER-LEVEL LOW PRESSURE AREA AND ASSOCIATED COLD FRONT WILL APPROACH THE STATE FROM THE NORTHWEST TONIGHT...THEN SWEEP SLOWLY THROUGH THE REGION FRIDAY AND FRIDAY NIGHT. THIS SYSTEM WILL PROVIDE ADDITIONAL DYNAMICS FOR MORE SHOWERS AND THUNDERSTORMS AS IT ENCOUNTERS THE VERY MOIST AIR MASS ACROSS THE STATE. HOWEVER...WEAK SHEAR AND MARGINAL INSTABILITY SHOULD PRECLUDE SEVERE THUNDERSTORMS. A GREATER CONCERN WILL BE LOCALLY HEAVY RAIN. WITH PRECIPITABLE WATER VALUES NEAR 2.0 INCHES...THUNDERSTORMS WILL BE EFFICIENT RAIN PRODUCERS. WITH PERSISTENT SOUTHWEST FLOW ALOFT...SOME TRAINING OF THUNDERSTORM AND SHOWER CELLS CAN BE EXPECTED...RESULTING IN EXCESSIVE RAINFALL IN SOME AREAS...HENCE FLOODING OR POSSIBLY EVEN LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CONTINUED CHANCE FOR THUNDERSTORMS FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH TUESDAY...MAINLY ACROSS NORTH GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS AND COCORAHS OBSERVERS ARE ENCOURAGED TO SUBMIT REPORTS OF HEAVY RAINFALL THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 19
In the hours before
Special weather statement, Sep 22, 1:33 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
133 PM EDT THU SEP 22 2011
GAZ097-098-109-111-221815-
133 PM EDT THU SEP 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHEELER...
TREUTLEN...LAURENS AND DODGE COUNTIES UNTIL 215 PM EDT...
AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CEDAR GROVE...MOVING NORTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND HEAVY RAIN ACROSS WHEELER...TREUTLEN...LAURENS AND
DODGE COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE ALAMO...CEDAR GROVE...RENTZ AND LOWERY. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3217 8298 3247 8301 3238 8272 3234 8273
3233 8275 3229 8270 3230 8266 3229 8265
3213 8278
TIME...MOT...LOC 1732Z 201DEG 14KT 3226 8284Special weather statement, Sep 22, 2:01 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 201 PM EDT THU SEP 22 2011 GAZ041-042-221845- 201 PM EDT THU SEP 22 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN CARROLL AND HARALSON COUNTIES UNTIL 245 PM EDT... AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BOWDON...MOVING NORTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS CARROLL AND HARALSON COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BOWDON...MOUNT ZION...JOHN TANNER STATE PARK...WACO AND BOWDON JUNCTION. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING. && LAT...LON 3379 8516 3354 8512 3353 8528 3367 8533 TIME...MOT...LOC 1801Z 258DEG 7KT 3359 8522
Special weather statement, Sep 22, 2:32 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT THU SEP 22 2011
GAZ086-098-111>113-221915-
232 PM EDT THU SEP 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHEELER...
TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 315 PM
EDT...
AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS...WITH HEAVY RAIN...FROM AROUND KIBBEE TO GLENWOOD...
MOVING NORTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE RAINFALL AMOUNTS UP TO AN
INCH AND A HALF IN AN HOUR...OCCASIONAL CLOUD TO GROUND LIGHTNING
AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WHEELER...TREUTLEN...
TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH 315 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GLENWOOD...AILEY...
MOUNT VERNON...LANDSBURG...AILEY...VIDALIA...HIGGSTON...BARNHILL...
FIVE POINTS...NORMANTOWN...KIBBEE...TARRYTOWN...ORLAND AND ZAIDEE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR HEAVY RAIN...WINDS UP
TO 50 MPH...HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT
CLOUD-TO-GROUND LIGHTNING.
&&
LAT...LON 3217 8237 3212 8248 3209 8269 3222 8282
3231 8272 3234 8275 3241 8270 3246 8269
3246 8265 3250 8265 3252 8261 3253 8247
3251 8238 3248 8232 3240 8226
TIME...MOT...LOC 1829Z 238DEG 8KT 3224 8251 3218 8258
3217 8268Special weather statement, Sep 22, 2:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 249 PM EDT THU SEP 22 2011 GAZ020-021-221915- 249 PM EDT THU SEP 22 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS IN BARTOW AND CHEROKEE COUNTIES UNTIL 315 PM EDT... AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF LAKE ARROWHEAD...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS BARTOW AND CHEROKEE COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SUTALLEE AND LAKE ARROWHEAD. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING. && LAT...LON 3440 8461 3422 8456 3422 8472 3428 8475 TIME...MOT...LOC 1849Z 253DEG 10KT 3428 8469
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 2:28 AM EDT | Special Weather Statement | FFC | Banks | 62 min |
| Sep 22, 2:58 AM EDT | Special Weather Statement | FFC | Coweta | 47 min |
| Sep 22, 6:42 AM EDT | Special Weather Statement | FFC | Cherokee | 63 min |
| Sep 22, 7:15 AM EDT | Special Weather Statement | FFC | Gilmer | 45 min |
| Sep 22, 1:33 PM EDT | Special Weather Statement | FFC | Laurens | 42 min |
| Sep 22, 2:01 PM EDT | Special Weather Statement | FFC | Haralson | 44 min |
| Sep 22, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 35 min |
| Sep 22, 2:32 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 43 min |
| Sep 22, 2:54 PM EDT | Special Weather Statement | FFC | Floyd | 36 min |
| Sep 22, 3:01 PM EDT | Special Weather Statement | FFC | Fayette | 29 min |
| Sep 22, 3:09 PM EDT | Special Weather Statement | FFC | Dawson | 36 min |
| Sep 22, 3:11 PM EDT | Special Weather Statement | FFC | Toombs | 49 min |
| Sep 22, 3:21 PM EDT | Special Weather Statement | FFC | Whitfield | 39 min |
| Sep 22, 3:39 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 66 min |
| Sep 22, 4:30 PM EDT | Flash Flood Warning | FFC | Coweta, Fayette | 3 hr |
| Sep 22, 5:23 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 37 min |
| Sep 22, 5:38 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 37 min |
| Sep 22, 6:07 PM EDT | Special Weather Statement | FFC | Troup | 38 min |
| Sep 22, 6:18 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 42 min |
| Sep 22, 6:39 PM EDT | Flash Flood Warning | FFC | Cherokee, Dawson, Forsyth | 4 hr |
| Sep 22, 6:46 PM EDT | Special Weather Statement | FFC | Troup | 44 min |
| Sep 22, 7:06 PM EDT | Special Weather Statement | FFC | Henry | 24 min |
| Sep 22, 7:17 PM EDT | Special Weather Statement | FFC | Lumpkin | 43 min |
| Sep 22, 7:35 PM EDT | Special Weather Statement | FFC | Hall | 25 min |
| Sep 22, 7:42 PM EDT | Special Weather Statement | FFC | Troup | 63 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.